Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44259
Title: Existence and uniqueness of positive solutions for a nonlinear fourth-order boundary value problem
Authors: Harjani, J. 
Sadarangani, K. 
UNESCO Clasification: 120219 Ecuaciones diferenciales ordinarias
Keywords: Fixed point theorem
Fourth-order boundary value problem
Partially ordered set
Positive solution
Issue Date: 2010
Project: Analisis No Lineal y Aplicaciones. 
Journal: Positivity 
Abstract: This work presents sufficient conditions for the existence and uniqueness of a positive solution for a nonlinear fourth-order differential equation under Lidstone boundary conditions. Our analysis relies on a fixed point theorem in partially ordered sets.
URI: http://hdl.handle.net/10553/44259
ISSN: 1385-1292
DOI: 10.1007/s11117-010-0066-8
Source: Positivity [ISSN 1385-1292], v. 14 (4), p. 849-858
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

1
checked on Jun 29, 2020

WEB OF SCIENCETM
Citations

2
checked on Jun 29, 2020

Page view(s)

17
checked on Jul 4, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.